MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM; DENTAL SCREW

ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM; DENTAL SCREW
Catalog Number TSV6H11
Medical Device Problem Codes Fracture (1260); Unintended Movement (3026)
Health Effect - Clinical Codes Inflammation (1932); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A4: weight unknown / not provided.E1: last/given name unknown / not provided.G4: additional pma/510(k) number ¿ k013227.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #30 was removed due to being fractured.Patient also shows signs of grinding wear on crowns.Symptoms as a result of the event: inflammation.
 
Event or Problem Description
It was reported that the screw for the implant crown at tooth site #30 became loose multiple times.Patient also shows signs of grinding wear on crowns.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: this event is being updated to correct the reported item and description.The following sections are being reported: b3: date of event unknown / not provided b4: date of this report was updated.B5: event description was updated.D1: brand name unknown / not provided d4: catalog and lot number unknown / not provided g3: date received by manufacturer was updated.G4: pma/510(k) number not available g6: type of report was updated.H2: type of follow up was updated.H6: device code was updated to 3026 h10: narrative/data was updated.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data, additional information and device evaluation.Correction: mw report 0002023141-2024-01846-1 was submitted incorrectly under the implant.This event is for a fractured implant.A new complaint, (b)(4) was created for the loosening event.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated g3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation was performed.Implant fracture identified at the collar.Dhr review was completed for the subject lot number 63177958.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63177958 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was long-term parafunctional habits (e.G., clenching, bruxism, and overloading) of the patient over the implantation period ¿ patient factors.Therefore, based on the available information, device malfunction did occur.Fracture identified at the collar.The reported event is confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
The supplemental mw, 0002023141-2024-01846-1 for the loosened screw was submitted incorrectly under the implant as a correction.This event is for the fractured implant only.A new complaint, (b)(4) was created to submit the screw correctly.

Brand Name
IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19460863
Report Number0002023141-2024-01846
Device Sequence Number12755615
Product Code DZE
UDI-Device Identifier00889024019461
UDI-Public(01)00889024019461(17)201031(10)63177958
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/30/2020
Device Catalogue NumberTSV6H11
Device Lot Number63177958
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date06/11/2024
10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient EthnicityNon Hispanic